# SDR SWIA201332806

- Difficulty date: February 11, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 27,285 hours, 22,997 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Galley Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR IS EXTEMELY DIFFICULT TO OPEN FROM BOTH INSIDE AND OUTSIDE.  (FLT 6373)  REMOVED ICE AND ALL MOISTURE FROM SEAL AS NEEDED.  NO FURTHER DEFECTS NOTED AT THIS TIME.
